MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE(R) BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE(R) BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1408
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to report # 0733000000-2020-8034 which was received by amt from the fda on 09/28/2020.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt has reached out to the customer in attempts to retrieve the device for examination and additional information regarding the report and the device was received for examination.The device was examined and there was no indication that a manufacturing defect caused the failure of the device.A device history review was performed and no anabolies were found for the related lot.Complaint # (b)(4) was assigned to this report.The complaint has been logged and will be used in our complaint trending process for future product enhancements.
 
Event or Problem Description
Per for the reporter's description of the complaint in original report #: (b)(4), "describe the event or problem: patient found with g-tube out of tract and balloon laying on bed, bedside nurse tried to re-inflate balloon and unable to do so.Water was coming out of the balloon as it was instilled.What problem did the user have (check all that apply): device failed".

Brand Name
MINI ONE(R) BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key10743833
Report Number1526012-2020-00016
Device Sequence Number3334483
Product Code KNT
UDI-Device Identifier00842071100131
UDI-Public01008420711001311722100110191118035
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2022
Device Model NumberM1-5-1408
Device Catalogue NumberM1-5-1408
Device Lot Number191118-035
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1